BibTeX record journals/vldb/GemullaLH08

download as .bib file

@article{DBLP:journals/vldb/GemullaLH08,
  author    = {Rainer Gemulla and
               Wolfgang Lehner and
               Peter J. Haas},
  title     = {Maintaining bounded-size sample synopses of evolving datasets},
  journal   = {{VLDB} J.},
  volume    = {17},
  number    = {2},
  pages     = {173--202},
  year      = {2008},
  url       = {http://dx.doi.org/10.1007/s00778-007-0065-y},
  doi       = {10.1007/s00778-007-0065-y},
  timestamp = {Mon, 25 Feb 2008 15:33:13 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/vldb/GemullaLH08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}